# SDR P2EA01174

- Difficulty date: September 7, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXTERNAL FUSELAGE BS 1065, BETWEEN STRINGER 28 LEFT AND 28 RIGHT, SKIN WITH DENT OUT OF LIMITS. REPAIRED FUSELAGE SKIN SECTION FROM BS 1062 TO BS 1075, BETWEEN STRINGER 27 LEFT AND STRINGER 27 RIGHT, DUE TO DENT OUT OF LIMITS IAW SRM 53-50-3, FIG 6.  (M)
